# SDR CALA2012110600747

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 53,432 hours, 7,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS FAILED FUNCTIONAL CHECK IAW W/C 64-3350-1-7100.   REPLACED BATTERY PACK AT CONNECTOR D21294, FUNCTIONAL CHECKED GOOD.
